Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 57, NWS Springfield, MO

May 26, 2024Wright County, Missouri

NWS Springfield, MO issued this tornado warning at May 26, 2024, 3:44 AM CDT for Wright County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 3:44 AM CDT (08:44 UTC)
Expired
May 26, 2024, 4:15 AM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.0 in

County Wright County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:44 AM CDTTORNADO6 Ssw Odin, MORadar Confirmed TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:35 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1925 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.3
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

638 
WFUS53 KSGF 260844
TORSGF
MOC229-260915-
/O.NEW.KSGF.TO.W.0057.240526T0844Z-240526T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
344 AM CDT Sun May 26 2024

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  West central Wright County in southwestern Missouri...

* Until 415 AM CDT.

* At 344 AM CDT, a confirmed large and extremely dangerous tornado
  was located near Mansfield, or 16 miles north of Ava, moving
  northeast at 25 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Hartville and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3717 9268 3722 9268 3736 9262 3725 9237
      3714 9265
TIME...MOT...LOC 0844Z 223DEG 22KT 3719 9264 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

Titus
2 follow-up statements
445 
WWUS53 KSGF 260855
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
355 AM CDT Sun May 26 2024

MOC229-260915-
/O.CON.KSGF.TO.W.0057.000000T0000Z-240526T0915Z/
Wright MO-
355 AM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR WEST
CENTRAL WRIGHT COUNTY...

At 355 AM CDT, a confirmed tornado was located 7 miles southwest of
Hartville, or 17 miles north of Ava, moving northeast at 10 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hartville and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3717 9265 3720 9268 3722 9268 3734 9257
      3725 9237 3721 9248
TIME...MOT...LOC 0855Z 223DEG 9KT 3721 9263 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Titus
749 
WWUS53 KSGF 260905
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
405 AM CDT Sun May 26 2024

MOC229-260915-
/O.CON.KSGF.TO.W.0057.000000T0000Z-240526T0915Z/
Wright MO-
405 AM CDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR CENTRAL
WRIGHT COUNTY...

At 405 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hartville, or 16 miles northwest of Mountain Grove,
moving northeast at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hartville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3722 9254 3725 9259 3733 9255 3725 9237
      3724 9240
TIME...MOT...LOC 0905Z 227DEG 20KT 3726 9252 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Titus

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 2:41 AM CDT, 1 hour 3 minutes earlier. Its key messages:

  • Strong to severe storms for the remainder of the overnight into Sunday morning. All modes of severe weather will be possible.
  • Redevelopment of strong to severe weather this afternoon into the early evening possible along any outlflows and with cold front. Damaging winds and large hail will be the main severe weather risks.
  • Flood Watch in effect until 7 pm for the entire area. Repeating thunderstorms could produce 1-3 inches of rainfall.
Area forecast discussion, May 26, 2:41 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
241 AM CDT Sun May 26 2024

.KEY MESSAGES...

- Strong to severe storms for the remainder of the overnight
  into Sunday morning. All modes of severe weather will be
  possible.

- Redevelopment of strong to severe weather this afternoon into
  the early evening possible along any outlflows and with cold
  front. Damaging winds and large hail will be the main severe
  weather risks.

- Flood Watch in effect until 7 pm for the entire area.
  Repeating thunderstorms could produce 1-3 inches of rainfall.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 241 AM CDT Sun May 26 2024

Synoptic overview and current conditions: Water vapor imagery
and upper level analysis show an upper level shortwave currently
shifting east across the plains. 90 to 100 kt upper level jet
streak was pushing northeast out of TX and OK into southeast KS
and southwest MO. Lower in the atmosphere, 850mb analysis shows
a strong low level jet of 50 to 55kts from eastern OK into
western MO. At the surface, low pressure was located over
central KS with a stationary boundary bisecting our CWA from
northwest to southeast. Supercell activity over southeast KS and
northwest AR with additional line segments over northeast KS.
Temperatures across the CWA were in the low to mid 70s with dew
points in the upper 60s to low 70s.

Rest of tonight into Sunday morning: Severe convection will
continue to track east across southern Missouri during the
remainder of the overnight. Large hail up to baseball size,
damaging wind gusts over 70 mph and tornadoes will remain
possible with these supercells. Intense rainfall rates will also
lead to some flash flooding where the heaviest rain falls and we
have a flood watch out until 7 pm this evening.

This afternoon into Tonight: An upper level wave will shift into
the area this afternoon, while the surface low and cold front
will push into the CWA. If enough atmospheric recovery can take
place from this mornings convection, sufficient instability
should build up ahead of the cold front and any remnant
boundaries for the redevelopment of strong to severe convection
during the afternoon and evening. The most likely areas for
severe convective redevelopment this afternoon will be east of
the US 65 corridor. Large hail up to golf ball size and damaging
wind gusts in excess of 70 mph will be the main severe weather
risks. An isolated tornado risk will also be possible. Most of
the activity should exit the area by 10 pm.

Overnight and Monday: Clearing should take place overnight
tonight behind the cold front and upper wave, with drier air
moving into the area. Surface high pressure will move into the
area tonight into Monday. Lows in the upper 50s to low 60s are
expected tonight with highs on Monday in the upper 70s to low
80s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 241 AM CDT Sun May 26 2024

On Monday night, another strong upper level wave will drop
southeast over the upper Mississippi valley region and into the
Great Lakes region Tuesday into Tuesday night. This will keep us
in a northwest flow pattern into the middle of the week with
surface high pressure being reinforced over the region. Dry and
slightly cooler temperatures are expected during this period.

High pressure will shift eastward during the end of the week and
will allow moisture to start creeping back into the area over
the western CWA with precipitation chances increasing over the
area from late in the week into the upcoming weekend(20-50%).

Temperatures in the later part of the long term will be near
seasonal norms.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1229 AM CDT Sun May 26 2024

For the 06z TAFS, some isolated/scattered strong to severe
convection over northeast OK and southeast KS will push into the
area over the next several hours affecting all 3 TAF sites.
Additional convection to the northwest in northeast KS will
likely form into a squall line and dive southeast into the area,
possibly affecting SGF between 11z and 16z this morning.
Scattered afternoon convection can't be ruled out, but most of
this activity should stay north and east of the forecast points.
The strong and severe convection will have the potential for
large hail and severe wind gusts. Things should clear out during
the early evening hours.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through this evening for KSZ073-097-101.
MO...Flood Watch through this evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, May 25, 8:58 PM CDT, 6 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
858 PM CDT Sat May 25 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
858 PM CDT Sat May 25 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Significant thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk

DISCUSSION...

Severe thunderstorms expected late tonight into Sunday morning
between 11 pm to 7 am. Hazards include destructive damaging wind
gusts up to 80 mph, large hail up to the size of baseballs, and
several tornadoes, a few of which could be strong. The highest
risk for large hail and strong tornadoes is across southeast
Kansas into western Missouri, generally west of Highway 65.
Additional risk for embedded brief tornadoes as a line of
thunderstorms progresses east of Highway 65. Frequent cloud to
ground lightning is likely with the storms.

Thunderstorm clusters may move over the same areas overnight which
would pose a flash flood threat. Some locations could receive 1
to 3 inches of rainfall with localized amounts up to 5 inches.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional strong to severe thunderstorms are possible again on
Sunday with large hail and damaging winds the primary potential
severe weather hazards.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will be needed tonight for the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, May 26, 3:01 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
301 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     Hail             1 SW Neosho             36.86N 94.38W
05/26/2024  M2.00 Inch       Newton             MO   Public

            Report from mPING: Hen Egg (2.00 in.).

0258 AM     Hail             1 S Neosho              36.85N 94.37W
05/26/2024  E1.00 Inch       Newton             MO   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, May 26, 3:05 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
305 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     Hail             Neosho                  36.87N 94.37W
05/26/2024  E1.75 Inch       Newton             MO   Public

            golf ball hail in Neosho on highway 86.

&&

MB
Local storm report, May 26, 3:06 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
306 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 AM     Hail             3 ESE Racine            36.88N 94.48W
05/26/2024  E1.75 Inch       Newton             MO   Trained Spotter

            golf ball hail 6 miles west of Neosho.

&&

MB
Local storm report, May 26, 3:07 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
307 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     Hail             4 SW Neosho             36.84N 94.43W
05/26/2024  E1.00 Inch       Newton             MO   Public

            Report from mPING: Quarter (1.00 in.).

&&

MB
Local storm report, May 26, 3:40 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
340 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     Hail             1 S Rocky Comfort       36.73N 94.09W
05/26/2024  M1.00 Inch       McDonald           MO   Public

            Report from mPING: Quarter (1.00 in.).

&&

MB
Local storm report, May 26, 3:41 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
341 AM CDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     Hail             2 N Stella              36.79N 94.19W
05/26/2024  E1.00 Inch       Newton             MO   Emergency Mngr

            just north of stella.

&&

MB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton, Jasper19 min
May 25, 11:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon42 min
May 25, 11:37 PM CDTTornado WarningSGFCedar, Dade23 min
May 25, 11:44 PM CDTSevere Thunderstorm WarningSGFBenton46 min
May 25, 11:55 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk65 min
May 25, 11:55 PM CDTTornado WarningSGFBenton23 min
May 26, 12:15 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
May 26, 12:31 AM CDTTornado WarningSGFPolk44 min
May 26, 12:54 AM CDTTornado WarningSGFDallas, Polk16 min
May 26, 1:15 AM CDTFlash Flood WarningSGFJasper, Newton3 hr
May 26, 1:41 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald49 min
May 26, 2:36 AM CDTSevere Thunderstorm Warning Destructive damage threatSGFMcDonald, Newton54 min
May 26, 3:00 AM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
May 26, 3:01 AM CDTSevere Thunderstorm WarningSGFChristian, Stone44 min
May 26, 3:10 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon65 min
May 26, 3:18 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Lawrence, McDonald, Newton42 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney46 min
May 26, 3:31 AM CDTSevere Thunderstorm WarningSGFWebster, Wright44 min
May 26, 3:32 AM CDTTornado WarningSGFDouglas, Taney28 min
May 26, 3:36 AM CDTTornado WarningSGFWebster, Wright24 min
May 26, 3:36 AM CDTTornado WarningSGFDade, Lawrence24 min
May 26, 3:49 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Lawrence, Stone, Taney41 min
May 26, 3:51 AM CDTTornado WarningSGFOzark, Taney24 min
May 26, 4:03 AM CDTSevere Thunderstorm WarningSGFDouglas57 min
May 26, 4:04 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Laclede and 2 more41 min
May 26, 4:05 AM CDTFlash Flood WarningSGFDade, Polk6 hr
May 26, 4:07 AM CDTTornado WarningSGFOzark38 min
May 26, 4:09 AM CDTTornado WarningSGFWright25 min
May 26, 4:11 AM CDTTornado WarningSGFDallas12 min
May 26, 4:24 AM CDTTornado Warning Tornado observedConsiderable damage threatSGFDouglas37 min
May 26, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Douglas, Ozark, Taney49 min
May 26, 4:44 AM CDTFlash Flood WarningSGFDallas, Laclede6 hr
May 26, 4:47 AM CDTTornado WarningSGFHowell17 min
May 26, 4:57 AM CDTSevere Thunderstorm WarningSGFTexas48 min
May 26, 5:09 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Oregon, Ozark66 min
May 26, 5:19 AM CDTSevere Thunderstorm WarningSGFShannon41 min
May 26, 5:22 AM CDTTornado WarningSGFShannon17 min
May 26, 5:31 AM CDTTornado WarningSGFOregon44 min
May 26, 6:10 AM CDTSevere Thunderstorm WarningSGFOregon13 min
May 26, 6:11 AM CDTAreal Flood WarningSGFBarry6 hr
May 26, 6:13 AM CDTAreal Flood AdvisorySGFShannon, Texas6 hr
May 26, 7:12 AM CDTAreal Flood WarningSGFBarry5 hr
May 26, 8:25 AM CDTSpecial Weather StatementSGFShannon35 min
May 26, 8:29 AM CDTFlash Flood WarningSGFShannon, Texas6 hr
May 26, 8:56 AM CDTAreal Flood WarningSGFMcDonald, Newton11 hr
May 26, 10:18 AM CDTAreal Flood WarningSGFDade, Dallas, Polk10 hr
May 26, 10:59 AM CDTRiver Flood WarningSGFShannon33 hr
May 26, 11:38 AM CDTRiver Flood WarningSGFCedar30 hr
May 26, 12:04 PM CDTAreal Flood WarningSGFBarry8 hr
May 26, 3:22 PM CDTSevere Thunderstorm WarningSGFBenton38 min
May 26, 3:24 PM CDTSevere Thunderstorm WarningSGFVernon51 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan41 min
May 26, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDade, Greene, Polk39 min
May 26, 3:48 PM CDTSevere Thunderstorm WarningSGFGreene, Webster57 min
May 26, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Miller, Morgan54 min
May 26, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Hickory62 min
May 26, 4:00 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede60 min
May 26, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFSt. Clair59 min
May 26, 4:06 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFVernon24 min
May 26, 4:07 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Greene, Polk38 min
May 26, 4:09 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFCamden, Maries, Miller, Morgan66 min
May 26, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, McDonald61 min
May 26, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Hickory, Laclede67 min
May 26, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFWright50 min
May 26, 4:29 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton20 min
May 26, 4:32 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFCamden, Maries, Miller, Phelps, Pulaski43 min
May 26, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Hickory, Polk, St. Clair56 min
May 26, 4:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Dallas, Hickory, Polk64 min
May 26, 4:43 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFLaclede, Phelps, Pulaski62 min
May 26, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Dallas, Hickory35 min
May 26, 4:56 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas49 min
May 26, 5:06 PM CDTTornado WarningSGFTexas, Wright39 min
May 26, 5:08 PM CDTFlash Flood WarningSGFBarry, McDonald6 hr
May 26, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Stone66 min
May 26, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski66 min
May 26, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFShannon, Texas43 min
May 26, 5:20 PM CDTTornado WarningSGFDent, Phelps, Pulaski40 min
May 26, 5:21 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Polk, Pulaski and 1 more6 hr
May 26, 5:23 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk, Pulaski52 min
May 26, 5:26 PM CDTTornado WarningSGFHowell, Shannon, Texas49 min

Nearby

Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.